# SDR TAOA119504

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824P4
- Condition: Defective
- Location: Aft Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR INOPERABLE, GOES OFF IN FLIGHT.  DISCONNECTED SMOKE DETECTOR.  REPLACED SMOKE DETECTOR FOR AFT LAVATORY, CHECKS OK.  (M)
